Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Smoothing in $ C(X)$


Author: Robert Sine
Journal: Proc. Amer. Math. Soc. 21 (1969), 490-492
MSC: Primary 28.70; Secondary 46.00
MathSciNet review: 0239049
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70, 46.00

Retrieve articles in all journals with MSC: 28.70, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0239049-3
PII: S 0002-9939(1969)0239049-3
Article copyright: © Copyright 1969 American Mathematical Society